10-08-2002, 01:04 PM #1
Have any of you gotten flu symptoms off of Cyp?
Just curious if it is a trait of sust only or all tests.
10-08-2002, 02:05 PM #2Junior Member
- Join Date
- Oct 2002
- Orange County, CA
I have gotten flu-like symptoms off T4.
It does contain 189 (I think) mg of cyp, 189 of enan. & 25 mg of prop.
I got these when I took 1/2 cc on consecutive days. Now I split up my doses (T4 = 1cc = 400mg) bi-weekly. Once at the beginning of the week and one in the middle. Had a bro who took 1cc and he got sick for a week.
Ever since splitting up the shots, I've been fine. I think it affects everyone differently and certain people can handle a higher dose at once than others. Body weight and other factors may contribute to this. Just speculation...
10-08-2002, 02:26 PM #3
used upjohn cyp and schering test ent and with no problems.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)